# SDR WRLA99014

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11
- Aircraft serial: 48631
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 1489951
- Condition: Leaking
- Location: Nr 3 Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMB-OUT ON FLT NR MH6203, FLIGHT CREW NOTED NR 3 HYD 'OFF' LIGHT ILLUMINATED, AND LOSS OF HYDRAULIC FLUID IN NR 3 SYSTEM TO 4.8 GAL.  NR 3 SYSTEM WAS SHUT DOWN.  FLIGHT CREW CONTACTED MAINTENANCE CONTROL, AND BASED UPONITS RECOMMENDATION, FLIGHT CREW ELECTED TO RETURN TO POINT OF DEPARTURE FOR MAINTENANCE ACTION.  AIRCRAFT RETURNED TO AIRPORT OF DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL FOUND NR 3 HYD SYSTEM REVERSIBLE MOTOR PUMP SHUTOFF VALVE LEAKING.  SHUTOFF VALVE WAS REPLACED.  SYSTEM WAS RESERVICED.  OPERATIONAL CHECK COMPLETED WITHOUT MALFUNCTION.  AIRCRAFT WAS RETURNED TO SERVICE.  AIRCRAFT WAS OUT OF SERVICE FOR 5 HOURS 30 MINUTES.  (M)
